Nonlinear Oscillations

An international mathematical journal

Article No. 994

S. P. Pafyc and V. P. Yakovets: Asymptotics of a generalized solution of linear singularly perturbed systems of higher order differential equations with degenerations in the case of multiple spectrum of boundary coupling of matrices. Published in vol. 17 (2014), No. 3, pp. 379-398.

Available in

Entire volume 17

© Institute of Mathematics of the NAS of Ukraine. Last updated 6 August 2022 at 0:44. Contact address: nosc@imath.kiev.ua